Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 18, Number 5

All articles in this issue are freely accessible.

A generalization of Pellet’s theorem concerning the zeros of a polynomial
Bernard W. Levinger.
Proc. Amer. Math. Soc. 18 (1967), 767-774
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218530
Tauberian theorems for absolute summability
J. S. Ratti.
Proc. Amer. Math. Soc. 18 (1967), 775-781
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0216202
On boundary values of a schlicht mapping
Roger A. Horn.
Proc. Amer. Math. Soc. 18 (1967), 782-787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219713
On analytic continuation to a schlicht function
Carl H. Fitzgerald.
Proc. Amer. Math. Soc. 18 (1967), 788-792
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219712
An inequality for linear transformations
Marvin Marcus.
Proc. Amer. Math. Soc. 18 (1967), 793-797
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0220759
An approximation method for Wiener integrals of certain unbounded functionals
Henry C. Finlayson.
Proc. Amer. Math. Soc. 18 (1967), 798-803
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217576
Remarks on some convergence conditions for continued fractions
David F. Dawson.
Proc. Amer. Math. Soc. 18 (1967), 803-805
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225038
A maximality theorem in Fourier analysis
Robert Kaufman.
Proc. Amer. Math. Soc. 18 (1967), 806-807
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217524
Bi-arc boundary functions
L. E. Snyder.
Proc. Amer. Math. Soc. 18 (1967), 808-811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219725
An intrinsic metric for parts
H. S. Bear and Max L. Weiss.
Proc. Amer. Math. Soc. 18 (1967), 812-817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215043
Bounded analytic functions and absolutely continuous measures
George Piranian, Allen L. Shields and James H. Wells.
Proc. Amer. Math. Soc. 18 (1967), 818-826
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215067
Another theorem on bounded analytic functions
Jean-Pierre Kahane.
Proc. Amer. Math. Soc. 18 (1967), 827-831
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215068
A sequential F. and M. Riesz theorem
Elizabeth Ann Heard.
Proc. Amer. Math. Soc. 18 (1967), 832-835
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215069
Analytic embedding and mean square approximation
Samuel Merrill.
Proc. Amer. Math. Soc. 18 (1967), 836-842
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218901
The Hahn-Banach extension and the least upper bound properties are equivalent
W. E. Bonnice and R. J. Silverman.
Proc. Amer. Math. Soc. 18 (1967), 843-849
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215050
On products of finite dimensional stochastic matrices
M. P. Schützenberger.
Proc. Amer. Math. Soc. 18 (1967), 850-853
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223391
Monotone subnets in partially ordered sets
R. W. Hansell.
Proc. Amer. Math. Soc. 18 (1967), 854-858
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215759
A note on reflexive Banach spaces
Kung-wei Yang.
Proc. Amer. Math. Soc. 18 (1967), 859-861
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215061
On type $I$ $C^{∗} $-algebras
Shôichirô Sakai.
Proc. Amer. Math. Soc. 18 (1967), 861-863
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0213887
A completion for a quasi uniform space
Ronald A. Stoltenberg.
Proc. Amer. Math. Soc. 18 (1967), 864-867
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215282
Generalized conservation laws
A. P. Stone.
Proc. Amer. Math. Soc. 18 (1967), 868-873
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217716
Continuous extensions
Carlos J. R. Borges.
Proc. Amer. Math. Soc. 18 (1967), 874-878
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217772
Inequalities for the difference body of a convex body
G. D. Chakerian.
Proc. Amer. Math. Soc. 18 (1967), 879-884
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218972
A remark on transitivity in bundles
D. C. West.
Proc. Amer. Math. Soc. 18 (1967), 885-888
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215304
Approximation of certain continuous functions of $S^{2}$ into $E^{3}$
E. H. Anderson.
Proc. Amer. Math. Soc. 18 (1967), 889-891
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0216471
On H. S. Ruse’s theorems concerning parallel fields of planes in a Riemannian space with indefinite metric
Yung-chow Wong.
Proc. Amer. Math. Soc. 18 (1967), 892-897
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215257
On the isomorphism problem for Lie algebras
J. Knopfmacher.
Proc. Amer. Math. Soc. 18 (1967), 898-901
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218414
Prime $(-1,1)$ rings with idempotent
Nicholas J. Sterling.
Proc. Amer. Math. Soc. 18 (1967), 902-909
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215893
The sharpening of a result concerning primitive ideals of an associative ring
F. Szász.
Proc. Amer. Math. Soc. 18 (1967), 910-912
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224645
The isomorphic refinement theorem for direct sums of closed groups
Paul Hill.
Proc. Amer. Math. Soc. 18 (1967), 913-919
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215919
Littlewood’s Diophantine approximation problem for series
T. W. Cusick.
Proc. Amer. Math. Soc. 18 (1967), 920-924
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215790
A variant of Tchebichef’s minimax problem
R. J. Levit.
Proc. Amer. Math. Soc. 18 (1967), 925-932
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218807
On odd perfect numbers. III
D. Suryanarayana.
Proc. Amer. Math. Soc. 18 (1967), 933-939
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0214534
On the vanishing of $H^{n}(X, \mathcal{F})$ for an $n$-dimensional variety
Steven L. Kleiman.
Proc. Amer. Math. Soc. 18 (1967), 940-944
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0213369
A generalization of the Göllnitz-Gordon partition theorems
George E. Andrews.
Proc. Amer. Math. Soc. 18 (1967), 945-952
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219497
Some theorems of Bloch type
P. S. Chiang and A. J. Macintyre.
Proc. Amer. Math. Soc. 18 (1967), 953-954
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0214743
A note on Cartan’s theorems $A$ and $B$
Yum-tong Siu.
Proc. Amer. Math. Soc. 18 (1967), 955-956
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0216032
On the magnitude of $x^{n}-1$ in a normed algebra
Lawrence J. Wallen.
Proc. Amer. Math. Soc. 18 (1967), 956
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0216295
Nonuniqueness of extremal kernels
James G. Caughran.
Proc. Amer. Math. Soc. 18 (1967), 957-958
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0213575
Positive $H^{1/2}$ functions are constants
J. Neuwirth and D. J. Newman.
Proc. Amer. Math. Soc. 18 (1967), 958
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0213576